Universality and scaling of correlations between zeros on complex manifolds
Purchase on Springer.com
$39.95 / €34.95 / £29.95*
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.
We study the limit as N→∞ of the correlations between simultaneous zeros of random sections of the powers L N of a positive holomorphic line bundle L over a compact complex manifold M, when distances are rescaled so that the average density of zeros is independent of N. We show that the limit correlation is independent of the line bundle and depends only on the dimension of M and the codimension of the zero sets. We also provide some explicit formulas for pair correlations. In particular, we prove that Hannay’s limit pair correlation function for SU(2) polynomials holds for all compact Riemann surfaces.
- Universality and scaling of correlations between zeros on complex manifolds
Volume 142, Issue 2 , pp 351-395
- Cover Date
- Print ISSN
- Online ISSN
- Additional Links
- Author Affiliations
- A1. Department of Mathematical Sciences, IUPUI, Indianapolis, IN 46202, USA¶(e-mail: firstname.lastname@example.org), US
- A2. Department of Mathematics, Johns Hopkins University, Baltimore, MD 21218, USA¶(e-mail: email@example.com, firstname.lastname@example.org), US